# SDR 2011FA0000157

- Difficulty date: February 7, 2011
- Submitted: March 5, 2011
- Operation: Air carrier
- Aircraft: N900LD
- Make and model: Raythn HAWKER900XP
- Aircraft serial: HA0008
- Aircraft time: 1,066 hours, 675 cycles
- System (JASC): 3160 · Central Display
- Part: Display
- Part number: 8221753310
- Part serial: 2K7XV
- Condition: Failed
- Location: Cockpit
- Part time: 1,057 hours, 675 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE RT MFD FAILED.  SCREEN WENT BLANK.
